| Model Number |
M00534290 |
| Medical Device Problem Codes |
Break (1069); Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).(b)(4).The returned anaviflex rx delivery system and the stent were analyzed, and a visual evaluation noted that the push catheter presented several kinks at the distal section.The stent was attached to the push catheter.Functional inspection was performed by pulling the pull wire but the guide catheter didn't retract or extend.After deep analysis it was found the guide catheter detached.No other problems with the device were noted.The reported event was confirmed.Based on the provided and collected information, this device met all manufacturing requirements and no abnormalities were reported during the manufacturing process; after analysis it was determined that the push catheter was several kinked, functional inspection was performed and reveal that the guide catheter was detached, the stent was attached to the suture hole on the push catheter.The issue of guide catheter detached may be related to the kinks presented on the push catheter, avoiding a smoothly retraction or extension of the guide catheter and the actuation of the handle while this resistance was presented could have leaded to the detachment of the guide catheter.Review and analysis of all available information indicated that the root cause of the problems found is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the intestine performed on (b)(6) 2021.An (b)(6) years old, male, who had an obstruction of biliary tract undergone plastic stenting for drainage.During procedure, when the stent was successfully implanted, it was noted that they had difficulty removing the delivery system.It was reported that they have tried several times but the stent could not be deployed.The procedure was successfully completed with another advanix biliary stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Investigation results revealed that the guide catheter was broken therefore this event has been deemed an mdr reportable event.
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6) hospital.Block h6: medical device code a0401 captures the investigation results of guide catheter broken.Block h10: the returned anaviflex rx delivery system and the stent were analyzed, and a visual evaluation noted that the push catheter presented several kinks at the distal section.The stent was attached to the push catheter.Functional inspection was performed by pulling the pull wire but the guide catheter didn't retract or extend.After deep analysis it was found the guide catheter detached.No other problems with the device were noted.The reported event was confirmed.Based on the provided and collected information, this device met all manufacturing requirements and no abnormalities were reported during the manufacturing process; after analysis it was determined that the push catheter was several kinked, functional inspection was performed and reveal that the guide catheter was detached, the stent was attached to the suture hole on the push catheter.The issue of guide catheter detached may be related to the kinks presented on the push catheter, avoiding a smoothly retraction or extension of the guide catheter and the actuation of the handle while this resistance was presented could have leaded to the detachment of the guide catheter.Review and analysis of all available information indicated that the root cause of the problems found is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Block h11: correction to h6 (device codes and component codes).
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the intestine performed on (b)(6), 2021.An 85 years old, male, who had an obstruction of biliary tract undergone plastic stenting for drainage.During procedure, when the stent was successfully implanted, it was noted that they had difficulty removing the delivery system.It was reported that they have tried several times but the stent could not be deployed.The procedure was successfully completed with another advanix biliary stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Investigation results revealed that the guide catheter was broken therefore this event has been deemed an mdr reportable event.Please see block h10 for full investigation details.